| Model Number |
MMT-723RNAH |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423); Battery Problem (2885); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that insulin pump had motor error or rewind error.Customer¿s blood glucose was unknown.Customer stated that batteries lasted for 6 days, insulin pump has rejected new batteries and had unexplained no delivery alarms.Insulin pump will not be returned for analysis.